MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Atrial Fibrillation (1729); Dyspnea (1816); Fatigue (1849); Nausea (1970); Ischemic Heart Disease (2493); Pericardial Effusion (3271); Implant Pain (4561)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 30mm sjm rigid saddle ring was implanted.Post procedures an electrocardiogram (ecg) was performed and lower wall ischemia was noted.A coronary angiogram procedure (cag) was performed.The lower wall ischemia is thought to be due to the procedure.On (b)(6) 2021, atrial fibrillation and fluid overload was noted due to the procedure.On (b)(6) 2021, a pacemaker was implanted and iv medications were administrated.The patient is still experiencing dyspnea, tiredness, nausea and septum pain.The patient is recovering.The patient has a history of hypertension.Additional information is pending.(crd_985 - arb pmcf, eu1671-303; r618952601, r618146801, r618146501, r617859901, r618146801).
 
Additional Manufacturer Narrative
An event of lower wall ischemia, atrial fibrillation, fluid overload, dyspnea, tiredness, nausea and septum pain were reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information: b5, h6.
 
Event or Problem Description
It was reported on 19 july 2021, a 30mm sjm rigid saddle ring was implanted.Post procedures an electrocardiogram (ecg) was performed and lower wall ischemia was noted.A coronary angiogram procedure (cag) was performed.The lower wall ischemia is thought to be due to the procedure.On (b)(6) 2021, atrial fibrillation and fluid overload was noted due to the procedure.On (b)(6) 2021, a pacemaker box was implanted and iv medications were administrated.The patient is still experiencing dyspnea, tiredness, nausea and septum pain.The patient is recovering.The patient has a history of hypertension.Additional information recieved on 08/06/21; on (b)(6) 2021, decreased hemoglobin (hb) was noted and patient recieved a transfusion of 2 units of packed cells and a pericardial effusion was reported requiring drainage.On (b)(6) 2021, a pacemaker was implanted.Crd_985 - arb pmcf, eu1671-303; r618952601, r618146801, r618146501, r617859901, r618146801).

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key12293051
Report Number2648612-2021-00084
Device Sequence Number4411927
Product Code KRH
UDI-Device Identifier05414734009447
UDI-Public05414734009447
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberRSAR-30
Device Catalogue NumberRSAR-30
Device Lot Number7907090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/06/2021
08/30/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/18/2021
08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight82